# SDR 2008UALA05992

- Difficulty date: October 5, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 44,773 hours, 5,355 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 50 RT INOP.  RE-SECURED EEL CONNECTOR.  OP CHECK NORMAL.
